# SDR ASAA2017021119820

- Difficulty date: February 11, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,149 hours, 9,487 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261018
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF IS PUNCTURED. GROUNDED - YES. FABRICATED NEW PANEL 140CF IAW BAC DWG 453A2610 REV-C ALODINED AND PRIMED IAW B737-800 SRM 51-20-01.
